# SDR USAA2013020400001

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 40,811 hours, 12,154 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 99319H3675
- Condition: Arced
- Location: Cockpit
- Part time: 40,810 hours, 12,153 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL -  FLT 1206  EN ROUTE SXM TO PHL.  ON DESCENT, NOTICED ARCING ON THE CAPT WINDSCREEN IN JUST THE UPPER LEFT CORNER.  REMOVED AND REPLACED CAPTS NR 1 WINDSHIELD.  ALSO REMOVED AND REPLACED CAPT WINDOW HEAT CONTROL AS A PRECAUTION.
